# SDR A6WA200460015

- Difficulty date: May 12, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- Engine: Lyc ALF502*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP TRACK, WEAR FOUND ON NR 2 LT LOWER ROLLER THAT MEASURES .033 INCHES DEEP.  REQUESTED REPAIR FROM BAE SYSTEMS REF AVMAX FAX 607-1907002.  MAINTENANCE REMOVED LOWER CARRIAGE NR 2 LEFT.  ROLLERS REPLACED IAW CMM 57-50-22.  CARRIAGE REINSTALLED IAW AMM 27-50-64.  FUNCTION TESTED SERVICEABLE.  BLACKLASH MEASURED AT 8 MM.  OK TO REMAIN IN SERVICE AT THIS TIME.  REF BAE FAX BARA/AVR/6741/04-MK.  (M)
